# SDR SWAA012816

- Difficulty date: October 10, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BOTH LH & RH COCKPIT UPPER WINDOW POST SKIN CRACKED.                              REPAIRED SKIN PER SRM.
